International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 295109 | https://doi.org/10.1155/S0161171294000505

J. S. Yu, Ming-Po Chen, "Oscillation in neutral equations with an ?integrally small? coefficient", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 295109, 8 pages, 1994. https://doi.org/10.1155/S0161171294000505

Oscillation in neutral equations with an ?integrally small? coefficient

Received17 Mar 1992
Revised14 Sep 1992

Abstract

Consider the neutral delay differential equationddt[x(t)-P(t)x(t-t)]+Q(t)x(t-d)=0,???t=t0(*)Where P, Q?C([t0,8],R+), t?(0,8) and d?R+. We obtain several sufficient conditions for the oscillation of all solutions of Eq. (*) without the restriction ?t08Q(s)ds=8.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads392
Citations